# SDR AALA201907079010

- Difficulty date: July 6, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 56,697 hours, 23,168 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225135
- Part serial: 934M
- Condition: Unreliable
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS WX FAIL AT BOTH CA AND FO DISPLAYS.  RADAR WORKS INTERMITTENTLY.  FAILURE OCCURS WHEN AIRCRAFT IS IN ANY ANGLE OF BANK/TURN.  FLYING IN LEVEL FLIGHT RADAR WILL WORK NORMALLY.  MAINTENANCE REMOVED AND REPLACED WX DRIVE UNIT.  OPS CHECKED NORMAL IAW AMM 34-43-11.
